# SDR 0102269859

- Difficulty date: June 24, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 59,436 hours, 60,313 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Grooved
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW WHEN SLATS EXTENDED, SLAT DISAGREEMENT LIGHT ILLUMINATED ACCOMPANIED WITH AIRCRAFT ROLL.  WHEN SLATS RETRACTED THE LIGHT EXTINGUISHED.  FOLLOWED COM PROCEDURES AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RIGHT T-DUCT GROOVED AND LEFT WING T-DUCT WITH .1562 INCH OF PLAY.  REPLACED BOTH T-DUCTS.  AIRCRAFT RETURNED TO SERVICE.
